Translator Disclaimer
July 2015 Integral identity and measure estimates for stationary Fokker–Planck equations
Wen Huang, Min Ji, Zhenxin Liu, Yingfei Yi
Ann. Probab. 43(4): 1712-1730 (July 2015). DOI: 10.1214/14-AOP917

Abstract

We consider a Fokker–Planck equation in a general domain in $\mathbb{R}^{n}$ with $L^{p}_{\mathrm{loc}}$ drift term and $W^{1,p}_{\mathrm{loc}}$ diffusion term for any $p>n$. By deriving an integral identity, we give several measure estimates of regular stationary measures in an exterior domain with respect to diffusion and Lyapunov-like or anti-Lyapunov-like functions. These estimates will be useful to problems such as the existence and nonexistence of stationary measures in a general domain as well as the concentration and limit behaviors of stationary measures as diffusion vanishes.

Citation

Download Citation

Wen Huang. Min Ji. Zhenxin Liu. Yingfei Yi. "Integral identity and measure estimates for stationary Fokker–Planck equations." Ann. Probab. 43 (4) 1712 - 1730, July 2015. https://doi.org/10.1214/14-AOP917

Information

Received: 1 December 2013; Revised: 1 January 2014; Published: July 2015
First available in Project Euclid: 3 June 2015

zbMATH: 1319.35268
MathSciNet: MR3353813
Digital Object Identifier: 10.1214/14-AOP917

Subjects:
Primary: 35Q84, 60J60
Secondary: 37B25

Rights: Copyright © 2015 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.43 • No. 4 • July 2015
Back to Top